Start Submission Become a Reviewer

Reading: Long QT interval induced by clindamycin: a case report

Download

A- A+
Alt. Display

Case Reports

Long QT interval induced by clindamycin: a case report

Authors:

P B Maduranga ,

Registrar Medicine – Teaching Hospital Karapitiya, LK
X close

K C Chathurangani,

Registrar Medicine- Teaching Hospital Karapitiya, LK
X close

C J Dharmaratne,

Senior Registrar General Medicine Teaching Hospital Karapitiya, LK
X close

U D De silva,

Consultant Physician Teaching Hospital Karapitiya, LK
X close

S Amarasinghe

Consultant electrocardiophysiologist Teaching Hospital Karapitiya, LK
X close

Abstract

None
DOI: https://doi.org/10.4038/cmj.v63i1.8616
How to Cite: Maduranga, P.B., Chathurangani, K.C., Dharmaratne, C.J., De silva, U.D. and Amarasinghe, S., 2018. Long QT interval induced by clindamycin: a case report. Ceylon Medical Journal, 63(1), pp.29–30. DOI: http://doi.org/10.4038/cmj.v63i1.8616
Published on 31 Mar 2018.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus